# SDR XV6A2009030600001

- Difficulty date: March 6, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N331MX
- Make and model: Dorner DO328100
- Aircraft serial: 3074
- Aircraft time: 15,321 hours, 17,848 cycles
- Engine: Pwa PW119C
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPETITIVE EDDY CURRENT INSPECTION IAW RAS-328-57-3051 AND AD 2008-10-15.
